| Catalog Number |
490100 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: caresite luer access device attached to patient's picc line noted to be leaking blood and iv fluid.Upon inspection and flushing with normal saline syringe, the leak was isolated to the luer access device itself.New luer access device placed, and old device removed from picc.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.